# SDR R61A201605160356

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 22,787 hours, 18,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT STRIP NEAR SEAT 1D WAS LOOSE. MAINTENANCE RESECURED EMERGENCY LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
